# SDR 03FDEA01781

- Difficulty date: October 7, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - REAR SPAR UPPER SURFACE O/B OF O/B AILERON FOUND CORRODED.  COMPLIED WITH FEDEX EA 1-5710-74238 - WINGS, BASIC STRUCTURE - RIGHT REAR SPAR UPPER SURFACE CORROSION - XORS 1044.800.
